express delivery
Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
img
Nicip Cold And Flu Strip Of 10 Tablets
Nicip Cold And Flu Strip Of 10 Tablets
Nicip Cold And Flu Strip Of 10 Tablets
Nicip Cold And Flu Strip Of 10 Tablets

Nicip Cold And Flu Strip Of 10 Tablets

By CIPLA GX
10 Tablet(s) in Strip
46.40*
MRP 58.00
20% OFF
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely

Nicip Cold And Flu Strip Of 10 Tablets Description

Nicip Cold & Flu tablet is a combination medicine that is used for the relief of cold and flu including headache, fever, nasal and sinus congestion, and runny or stuffy nose. It contains paracetamol,

caffeine, cetirizine, nimesulide, and phenylephrine. Paracetamol acts as an analgesic and antipyretic, caffeine is a stimulant, phenylephrine is a decongestant, and diphenhydramine acts as an anti-allergic. Take Nicip cold tablet as prescribed and for the duration, it is prescribed. Do not take this medicine if you are pregnant, planning pregnancy or breastfeeding without the doctor's advice. Tell your doctor, about all the medicines, herbs, supplements your take and all the conditions or diseases you suffer from, before starting this medicine.

modeOfAction

Product Summary

Offer Price₹46.40
You Save₹11.60 (20% on MRP)
ContainsCaffeine(30.0 Mg) + Diphenhydramine(25.0 Mg) + Phenylepherine(5.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
UsesCommon cold, flu
Side effectsNausea, vomiting, diarrhoea, lack of sleep, bloating
TherapyCOUGH COLD PREPARATION
molecules
Check more medicines with composition as Caffeine(30.0 Mg) + Diphenhydramine(25.0 Mg) + Phenylepherine(5.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
uses

Uses of Nicip Cold And Flu Strip Of 10 Tablets

  • Nicip Cold & Flu tablet is used to relieve symptoms associated with allergic rhinitis, fever, sinus pain, headache and nasal congestion.
  • It also provides relief in allergic symptoms of the nose or throat due to upper respiratory tract allergies.
contraindications

Contraindications of Nicip Cold And Flu Strip Of 10 Tablets

  • If you are allergic to paracetamol, caffeine, cetirizine, nimesulide, phenylephrine or any other ingredient of this medicine.
  • If you are pregnant or breastfeeding.
sideEffects

Side effects of Nicip Cold And Flu Strip Of 10 Tablets

  • Nausea
  • Vomiting
  • Diarrhoea
  • Lack of sleep
  • Bloating
  • Stomach ache
  • Headache
  • Allergic reaction
precautionsAndWarnings

Precautions and Warnings of Nicip Cold And Flu Strip Of 10 Tablets

pregnancy

Pregnancy

Q:
Can I take Nicip Cold & Flu tablet during pregnancy?
A:
There is limited information available about safety of this medicine in pregnant women. Components of Nicip Cold & Flu tablet can cause harmful effects in the unborn baby. Hence you should not use this medicine during pregnany.
breastfeeding

Breast Feeding

Q:
Can I take Nicip Cold & Flu tablet while breastfeeding?
A:
The components of this medicine may pass into the breastmilk and might affect the breast-fed baby. Hence, you should consult your doctor before using this medicine during breastfeeding.
driving

Driving

Q:
Can I drive if I have consumed Nicip Cold & Flu tablet?
A:
Nicip Cold & Flu tablet can make you feel sleepy or dizzy, can also affect your vision and mind alertness. So it is advised not to drive if you experience such symptoms.
alcohol

Alcohol

Q:
Can I consume alcohol with Nicip Cold & Flu tablet?
A:
It is advised not to consume alcohol during the treatment with this medicine. Also, the chances of liver damage may be increased if alcohol is consumed while on treatment with this medicine.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You have pre-existing medical condition such liver or kidney problem, respiratory problem like asthma, increased pressure inside the eyes (glaucoma), digestive system problem, obstruction in urinary t...
    Read more
  • You are allergic to aspirin, as you may develop respiratory allergies.
  • You have diabetes, hypertension, thyroid or any kind of heart problem. Caution is advised while prescribing this medicine in individuals with such health conditions.
  • You are taking other medicines containing paracetamol as taking too much of paracetamol can cause liver damage.
  • This medicine is not recommended in children below the age of 16 years.
modeOfAction

Mode of Action of Nicip Cold And Flu Strip Of 10 Tablets

How Does It Work?

  • Nimesulide and paracetamol acts by inhibiting the synthesis of prostaglandins (a chemical which is responsible for causing pain, swelling and inflammation). Thus, helps to relieve fever and mild pain...
    Read more
  • Phenylephrine is a decongestant that constricts the blood vessels in the nose and sinuses and thus improves symptoms like stuffy nose and improves breathing.
  • Some chemicals substances when released in the body, produce allergic symptoms like runny nose, stuffy nose, coughing, sneezing, red and watery eyes. Cetirizine is an antihistamine which blocks the ef...
    Read more
  • Caffeine is a stimulant which decreases the drowsiness of this medicine and increases the effectiveness of paracetamol.
directionsForUse

Directions for Use of Nicip Cold And Flu Strip Of 10 Tablets

  • Nicip Cold & Flu tablet should be taken in the dose and duration as advised by your doctor.
  • Swallow it whole with a glass of water. Do not crush or chew it.
  • It would be best if you take it at a fixed time for optimal results and you should not consume it more than that prescribed by your doctor.
interactions

Interactions of Nicip Cold And Flu Strip Of 10 Tablets

Interactions with other medicines

  • Certain medicines can interfere with the action of Nicip Cold & Flu tablet if, taken at the same time. Always inform your doctor about all the medicine you are taking, that includes all prescribed or ...
    Read more
  • In particular if you are taking anti-epileptic medicines such as phenytoin or valproic acid, antidepressants medicines or any other brain-related medicines, cholesterol lowering medicines like fenofib...
    Read more
storageAndDisposal

Storage and disposal of Nicip Cold And Flu Strip Of 10 Tablets

  • Store at temperature below 30°C in a cool dry place.
  • Keep out of reach of children and pets.
dosage

Dosage of Nicip Cold And Flu Strip Of 10 Tablets

Overdose

If you think you have taken too much of Nicip Cold & Flu tablet and experience any unusual symptom, contact your doctor immediately or visit the nearest hospital.

Missed a Dose

If you have missed to take any dose of Nicip Cold & Flu tablet then take it as soon as you remember. If it's already time for the next dose then skip the missed dose and follow the regular dosing sche...
Read more

Content Details

WRITTEN BY
doctor

Dr. Nikita Toshi

BDS (Bachelor of Dental Surgery)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Can I take Nicip Cold & Flu tablet with other anti-allergic medicines?

A: Nicip Cold & Flu tablet already contains anti-allergic medicine, cetirizine. If you take any other anti-allergic medicine, then it may increase the side effects of these medicines. Therefore, always avoid using other medicines with it or inform your doctor about that.

Q: Is Nicip Cold & Flu tablet habit forming or addictive?

A: No, Nicip Cold & Flu tablet is not a habit forming medicine, however it is recommended to take it as prescribed by your doctor.

Q: Can Nicip Cold & Flu tablet be used in elderly people?

A: Nicip Cold & Flu tablet should be used with caution in elderly people, since they are at high risk of getting side effects. This medicine should be used under doctor's supervision.

Q: My child has toothache, can I give Nicip Cold & Flu tablet to my child?

A: No, do not give this medicine to your child unless prescibed by the doctor. This medicine is not meant for children. Consult your doctor before giving any medicine to your child.

Q: For how long I can safely take this medicine?

A: No, prolonged use of this medicine can cause adverse effects to your body. Use of this medicine is meant only for short relief of pain. Do not use it for more than prescribed duration.

Q: What are the side effects of Nicip cold?

A: Nausea, vomiting, diarrhoea, lack of sleep, bloating, stomach ache etc. are few common side effects that can be seen after taking Nicip cold. However, these symptoms are usually mild and resolve on your own. Also, it is not important that everyone experiences the same.

Q: How long does Nicip cold take to work?

A: Nicip plus start acting within an hours of its oral intake. However, if you do not see any improvement, speak to your doctor. Do not take it endlessly on your own without consulting doctor.
Product Details
Brand
NICIP
Country of Origin
India
Expires on or After
29/04/2024
Last Updated on: 02 Apr 2022 | 11:04 AM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Our Payment Partners
https://assets.pharmeasy.in/web-assets/_next/icons/gpay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/paytm.svghttps://assets.pharmeasy.in/web-assets/_next/icons/amazon-pay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/phonepe.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mobikwik.svghttps://assets.pharmeasy.in/web-assets/_next/icons/airtel-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/ola-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/maestro.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mastercard.svghttps://assets.pharmeasy.in/web-assets/_next/icons/visa.svghttps://assets.pharmeasy.in/web-assets/_next/icons/rupay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/diners.svg